2 results
Moderate deviations of many-server queues via idempotent processes
- Part of
-
- Journal:
- Advances in Applied Probability , First View
- Published online by Cambridge University Press:
- 20 December 2024, pp. 1-35
-
- Article
-
- You have access
- HTML
- Export citation
Sensitivity of mean-field fluctuations in Erlang loss models with randomized routing
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 58 / Issue 2 / June 2021
- Published online by Cambridge University Press:
- 23 June 2021, pp. 428-448
- Print publication:
- June 2021
-
- Article
- Export citation